Exploring invariant sets and invariant measures

M. Dellnitz, A. Hohmann, O. Junge, M. Rumpf, Chaos: An Interdisciplinary Journal of Nonlinear Science (1997) 221–228.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ; ;
Publishing Year
Journal Title
Chaos: An Interdisciplinary Journal of Nonlinear Science
Page
221-228
LibreCat-ID

Cite this

Dellnitz M, Hohmann A, Junge O, Rumpf M. Exploring invariant sets and invariant measures. Chaos: An Interdisciplinary Journal of Nonlinear Science. 1997:221-228. doi:10.1063/1.166223
Dellnitz, M., Hohmann, A., Junge, O., & Rumpf, M. (1997). Exploring invariant sets and invariant measures. Chaos: An Interdisciplinary Journal of Nonlinear Science, 221–228. https://doi.org/10.1063/1.166223
@article{Dellnitz_Hohmann_Junge_Rumpf_1997, title={Exploring invariant sets and invariant measures}, DOI={10.1063/1.166223}, journal={Chaos: An Interdisciplinary Journal of Nonlinear Science}, author={Dellnitz, Michael and Hohmann, Andreas and Junge, Oliver and Rumpf, Martin}, year={1997}, pages={221–228} }
Dellnitz, Michael, Andreas Hohmann, Oliver Junge, and Martin Rumpf. “Exploring Invariant Sets and Invariant Measures.” Chaos: An Interdisciplinary Journal of Nonlinear Science, 1997, 221–28. https://doi.org/10.1063/1.166223.
M. Dellnitz, A. Hohmann, O. Junge, and M. Rumpf, “Exploring invariant sets and invariant measures,” Chaos: An Interdisciplinary Journal of Nonlinear Science, pp. 221–228, 1997.
Dellnitz, Michael, et al. “Exploring Invariant Sets and Invariant Measures.” Chaos: An Interdisciplinary Journal of Nonlinear Science, 1997, pp. 221–28, doi:10.1063/1.166223.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar